# SDR USAA2013062800009

- Difficulty date: June 20, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 42,371 hours, 15,518 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311283620200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOOR SUPPORT TRACK BETWEEN FR20 TO FR21, -Y198.  REPLACED FLOOR SUPPORT TRACK BETWEEN FR20 TO FR21, -Y198 IAW SRM 51-42-11, 53-11-14 & 51-75-12.
